# SDR SWIA200312205

- Difficulty date: July 22, 2003
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 15,909 hours, 23,316 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT LIGHTED SIGN BY FLIGHT ATTENDANT SEAT LOWER FIXTURE BROKEN.  INSTALLED NEW LIGHT FIXTURE.  OPS CHECK GOOD.
